# SDR QXEA0002906

- Difficulty date: October 18, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 4,779 hours, 6,646 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Chafed
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- FRONT SPAR WING TO FUSELAGE FAIRING LANDING STRIP HAS CHAFE DAMAGE FROM PANELS.  REPAIRED IAW DHC-8 RD 8-57-1441, DHC-8 SRM 51-20-16, 51-00-06, 51-20-36, AND 51-20-51.
